Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A sieve problem on``pseudo-squares.''

Author: D. H. Lehmer
Journal: Math. Comp. 8 (1954), 241-242
MSC: Primary 10.0X
MathSciNet review: 0063388
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Kraitchik, Recherches sur la Theorie de Nombres, v. 1, Paris, 1924, p. 41-46.
  • [2] D. H. Lehmer, ``The mechanical combination of linear forms,'' Amer. Math. Monthly, v. 35, 1928, p. 114-121. MR 1521394
  • [3] D. H. Lehmer, ``The sieve problem for all-purpose computers,'' MTAC, v. 7, 1953, p. 6-14. MR 0052876 (14:691e)
  • [4] M. Hall, ``Quadratic residues in factorization,'' Amer. Math. Soc., Bull., v. 39, 1933, p. 578-763.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X

Additional Information

Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society